# SDR IPXA2025022045559

- Difficulty date: February 14, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B6221213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK STA 1860 RBL 25. (REPLACE).  FABRICATE P/N:65B62212-13 PER BOEING DWG NO.65B62212 SH1 REV."F", PL REV."C", PSDL REV."-" AND EGAT WORK SHEET NO.50125 AND ORIGINAL PART AS A SAMPLE  I.A.W GMM-MTX CH9.08 REV.10 REQUIREMENT.
